# SDR 2007UALA00849

- Difficulty date: March 21, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 10,249 hours, 10,720 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Power Cable
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTING 1EF AND 2EF RIGHT SIDE WIRES STICKING UP AND NOT WORKING.  REINSTALLED & RESECURED LIGHT STRIP AND POWER CABLE, BOTH POSITON EEL OP CHECK OK.
